# SDR 2008UALA03627

- Difficulty date: June 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 59,555 hours, 22,213 cycles
- Engine: Pwa PW2037
- Engine time: 55,293 hours, 19,904 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG UNCOMMANDED ROLLBACK FOR 30 SECONDS.  RTFL.  POSSIBLE INTERNAL EEC ISSUE.  REPLACED EEC AND PMA STATOR AS PRECAUTIONARY, NO REPEATS.
